# SDR SWAA2012123110970

- Difficulty date: December 19, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON INTERNAL AREA OF THE AFT FAIRING NR 3 RT.  REPLACED SUPPORT ANGLE LOCATED ON INTERNAL AREA OF THE AFT FAIRING NR 3 RT WING IAW SRM B737-300 51-40-02, 51-10-02 ITEM 8 AND DRAWING
